# SDR QXEA200701722

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 1,514 hours, 1,442 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 9604417
- Part serial: 0215
- Condition: Malfunctioned
- Location: Hyd Temp
- Part time: 1,513 hours, 1,440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2490: NR 1 HYD PUMP FAILED AND CAUTION LIGHT DURING CLIMB-OUT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE FOUND GOOD QUANTITY LEVEL IN NR 1 HYD SYSTEM.  FOUND ALL 3 DPI'S AND IN AND ON THE NR 1 HYD SYSTEM.  UNABLE TO DUPLICATE PROBLEM.  SUSPECT NR 1 HYD RESERVOIR LOW LIMIT SWITCH.  REPLACED THE NR 1 HYD RESERVOIR AND THE RESERVOIR 225 DEG F TEMP SWITCHES IAW D8-400 MM 29-11-16-000-801 AND 29-11-16-400-801 AND 29-11-00-710-807.  OPS CHECK GOOD.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
